# SDR UPS205609

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Lt Windshield
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LOUD FLAPPING SOUND HEARD AT 15,000 FT MSL 280 KTS AT TOP OF CAPT'S WINDSHIELD.  REQUESTED PRIORITY LANDING, DECLARED EMERGENCY AND LANDED.  AFTER SLOWING ASAP, FLAPPING SOUND WAS TOP OUTSIDE SEAL ON NEW WINDOW INSTALLED ON 2/20 IN SDF, DEFERRED AERO DYNAMIC SEAL.  INSTALLED MYLAR TAPE.
